Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pustular psoriasis on the whole body to to drug allergy, severe rashes resulting in skin shedding. When will I recover?

I am 60 yrs old & had a reaction to a medication that caused a severe reaction of pustular psoriasis from the bottom of my feet to the top of my head, the rash caused me to loose several layers of skin. I was hospitalized for 27 days, even though the rash is no longer there, I have pain in my hands & feet the worse is my feet. Is this pain permanent or how long before I,m pain free.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear
Welcome to the board of HCM
Sir probably you suffered with the steven jhonson syndrome.
Hope gradually you should recover.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor